# SDR DALA2022021400942

- Difficulty date: February 7, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,997 hours, 30,459 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 DONT WORK CORRECTLY PASSENGER CREW DOOR 831 DAMPER DURING OPENING AND CLOSING. REFER TO AMDS CARD 5210-7089-LF. RII. AT FWD GALLEY AREA. CORRECTIVE ACTION: REMOVED AND REPLACED DAMPER OF PASSENGER CREW DOOR 831 AS PER A320 FAM AMM 52-11. (2113943)
